# SDR USAA2010020290258

- Difficulty date: January 30, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 31,629 hours, 12,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: D5211127620000
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - EES - OUT OF ADJUSTMENT DIMENSION B BETWEEN FINGER & STRIKER AT AFT ENTRANCE DOOR DAMPER PERCUSSION BELL CRANK FINGER.  PERFORMED ADJUSTMENT OF DIMENSION B BETWEEN FINGER & STRIKER AT AFT ENTRANCE DOOR DAMPER PERCUSSION BELL CRANK FINGER IAW A319 AMM 52-13-14-820-002.
